Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jaime66

Roaccutane ending - still getting pimples

Recommended Posts

Hey guys,

I've got 5 days left of my roaccutane course (accutane outside europe). I've been on 40mg a day for nearly 4 months. Im about 10 stone. I wanted to go up to 60mg a day but i had a low white blood cell count so i reckon the derm didnt want an increase in dosage.

Neway yesterday i got two new pimples. And in the days before that i got one or two small ones. Before that I had a week, maybe two with nothing new!

However I am wondering is it still normal to be getting a few odd ones at the end of treatment?

Thanks

Share this post


Link to post
Share on other sites

Yes it is and you shouldn't worry about it. Your doctor shouldn't have been so worried though at putting you at 60mg as you are 10 stone, I believe that is 140 pounds in America? Anyway yes it is natural good luck.

Share this post


Link to post
Share on other sites

It may actually continue to get better after you stop. Either way, at least breakouts post-tane will be more manageable. Ask your derm to prescribe you a topical like Isotrex for maintenance after you finish your course, this should help.

Share this post


Link to post
Share on other sites

Is it possible to phone your derm to explain your situation, and ask him/her to extend your treatment by say, a month? My derm told me at the very beginning my course should last about 4-5 months, but extended my course to 6th months because i was still breaking out. She told me she likes her (accutane) patients to be clear for at least a month before she takes them off. HTHS!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×